# SDR UALA2011031101177

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 57,357 hours, 21,373 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Arced
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW ARCING.  APPEARS DAMAGED LOWER FWD SIDE, APPROX 12 INCHES LONG.  C-B X 14 PULLED IAW ECAM.  REPLACED CAPTAIN'S SLIDING WINDOW.
